Advertisement

Archiv der Mathematik

, Volume 56, Issue 6, pp 552–558 | Cite as

On serial noetherian rings

  • Dinh van Huynh
  • Phan Dan
Article

Keywords

Noetherian Ring Serial Noetherian Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    F. W.Anderson and K. R.Fuller, Rings and categories of modules. Berlin-Heidelberg-New York 1974.Google Scholar
  2. [2]
    A. W. Chatters, A characterisation of right noetherian rings. Quart. J. Math. Oxford (2)33, 65–69 (1982).Google Scholar
  3. [3]
    A. W.Chatters and C. R.Hajarnavis, Rings with chain conditions. London 1980.Google Scholar
  4. [4]
    Dinh van Huynh andNguyen V. Dung, A characterization of artinian rings. Glasgow Math. J.30, 67–73 (1988).Google Scholar
  5. [5]
    Dinh van Huynh andPhan Dan, On rings with restricted minimum condition. Arch. Math.51, 313–326 (1988).Google Scholar
  6. [6]
    C.Faith, Algebra II: Ring theory. Berlin-Heidelberg-New York 1976.Google Scholar
  7. [7]
    K. R. Fuller, On direct representations of quasi-injectives and quasi-projectives. Arch. Math.20, 495–502 (1969), (Corrections21, 478 (1970)).Google Scholar
  8. [8]
    I. N. Herstein, A counter example in noetherian rings. Proc. Nat. Acad. Sc. (U.S.A.)54, 1036–1037 (1965).Google Scholar
  9. [9]
    K. Oshiro, Lifting modules, extending modules and their applications toQF-rings. Hokkaido Math. J.13, 310–338 (1984).Google Scholar
  10. [10]
    Phan Dan, Right perfect rings with extending property on finitely generated free modules. Osaka J. Math.26, 265–273 (1989).Google Scholar
  11. [11]
    S. Singh, On a Warfield's theorem on hereditary rings. Arch. Math.39, 306–311 (1982).Google Scholar
  12. [12]
    S. Singh, Serial right noetherian rings. Canad. J. Math.36, 22–37 (1984).Google Scholar
  13. [13]
    B. R., Jr Warfield, Serial rings and finitely presented modules. J. Algebra37, 187–222 (1975).Google Scholar
  14. [14]
    R. Wisbauer, Modules locally of serial type. Per. Math. Hungar.18, 39–52 (1987).Google Scholar
  15. [15]
    R.Wiesbauer, Grundlagen der Modul- und Ringtheorie. München 1988.Google Scholar

Copyright information

© Birkhäuser Verlag 1991

Authors and Affiliations

  • Dinh van Huynh
    • 1
  • Phan Dan
    • 1
  1. 1.Institute of MathematicsBo ho HanoiVietnam

Personalised recommendations